Derma fillers also called as dermal fillers are the types of cosmetic processes which are done to eliminate or lessen the wrinkles or lines present on the facial skin. Derma filler, like collagen or hyaluronic acid, treats these issues temporarily and not permanently. Traditionally, this process is done with the help of an injection. It is injected at the underneath the skin on the targeted site. This procedure comes up with a lot of side effects which should be made public so that the people who tend to have derma filler must know all possible sides of this treatment.
Reaction of injection at the injected site
As the process involves the treatment done via injection, in some cases, this may result in an injection site reaction. A research article published in a recognized journal,”Plastic and Reconstructive Surgery” on September 2006 by G. Lemperle and colleagues warns the patients that injection site reaction may cause inflammation and redness on the spot where it is injected. However, these effects are not permanent and they may fade away within a time span of one week following the treatment.
Bleeding and Bruising
Health professionals comprising of a Better Health Channel explain that at the site of derma filler treatment, abnormal bruises and unusual bleeding can occur. Target facial skin suffers this side effect. Moreover, the skin on the surrounding area may also turn purple, blue or dark red in color. It may also become tender to a touch. Minor bleeding following derma filler treatment is normal and usual. However, if the bleeding becomes severe and persistent, it should not be taken for granted. In such case, you must immediately turn to some medical professional and take proper treatment.
Appearance of skin lump or extra mass
A solid lump or a mass underneath the skin may develop at the injected site on the face of the patients having derma filler treatment. These side effect has been further explained by Drugs.com. These abnormal lumps and skin mass could be highly embarrassing as they are easily visible and friends, family and colleagues may notice them. Unusual skin masses conventionally dissolve within a time span of one week following derma filler treatment.
Discoloration of skin
According to the health professionals at U.S. Food and Drug Administration, abnormal darkening and lightening in the color of treated skin appears as the side effect of derma filler. Such kind of skin discoloration is termed as hypopigmentation and hyperpigmentation. Normally, this side effect is temporary but may persist in some patients. Patients who are concerned about skin discoloration after having derma filler treatment must talk to their physician for sake of further care and treatment.
Medical experts associated with Better Health Channel tell that the skin which has been exposed to derma filler treatment have a potential risk of developing skin infection at the site where treatment has been done. Targeted skin becomes swollen and itchy, acne many also appear leading to skin ulcer or lesion. Patients who develop such kind of viral or bacterial skin infection must consult their doctor at the first hand. A proper medication and treatment is necessary to eradicate skin infection resulting from derma filler treatment.